# SDR SWIA201437773

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 20,457 hours, 12,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EMERGENCY EXIT LIGHT ASSEMBLY AND LENS DAMAGED.  R & R FORWARD LT EMERGENCY EXIT LIGHT ASSEMBLY AND LENS IAW AMM.
